Sunday, December 30, 2007
Spontaneous intracerebral hemorrhage.
A 2001 making known in the British Axle of Neurosurgery details a fatal case of spontaneous intracerebral hemorrhage associated with use of sildenafil. A 44-year-old man with a arts of psychogenic polydipsia and severe impression began experiencing headaches after taking four viagra tablets (unknown dosage) and engaging in sexual copulation. The PDE5 inhibitor had not been prescribed for use in this patient role. Computed tomography demonstrated a large, left-sided temporal intracerebral hemorrhage that required temporary state craniotomy 48 hour later. Pneumonia, cerebral edema, and infarction soon followed, with subsequent ending. Spontaneous intracerebral hemorrhage has been reported with a potpourri of other drugs, including amphetamine, cocaine, and other central nervous plan of action stimulants, as well as warfarin, aspirin, and other drugs that inhibit platelet part. The authors indicate that the vasodilation induced by sildenafil may have affected not only the principal sum cavernosum but also the cerebral vessels. The actual dose this patient role ingested is not known, as he obtained it illicitly. If the power of the four tablets he ingested was 100 mg, the dose would have exceeded the daily boundary by four-fold. viagra can also reduce platelet function; this in accumulation with vasodilation may have contributed to the marijuana detox kit. The act of sexual sexual relation has also been associated with subarachnoid hemorrhage.